# SDR GTIA201311051026

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 7,758 hours, 3,637 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK PRESSURE REGULATOR BLINKER ON F/O SIDE IS LEAKING AIR PRESSURE.  OPS CHECKED OXYGEN MASK PRESSURE REGULATOR IAW AMM, OPS CHECKED GOOD, NO LEAKS FOUND.
